# SDR SWAA2022012466570

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN LT TRANS ANGLE CORRODED STA 767 TO 807. / INSTALLED REPAIR PART OF THE LT TRANS ANGLE FROM STA 758 TO 797 PER SRM 53-00-53-2R-5.
